Alert archive / Alabama / Small Craft Advisories in 2015
Small Craft Advisory 27, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at May 24, 2015, 4:20 AM CDT. It took effect at May 24, 2015, 7:00 AM CDT. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- May 24, 2015, 4:20 AM CDT (09:20 UTC)
- In effect from
- May 24, 2015, 7:00 AM CDT
- Expired
- May 24, 2015, 10:00 PM CDT
- In force
- 15 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
454 WHUS74 KMOB 240920 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 420 AM CDT SUN MAY 24 2015 .A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM THROUGH UNTIL 10 PM THIS EVENING... .EAST TO SOUTHEAST WINDS WILL STRENGTHEN OVER THE MARINE AREA THROUGH MUCH OF THIS EVENING. PERIODS OF SUSTAINED WINDS 18 TO 23 KNOTS WITH HIGHER GUSTS ARE LIKELY. SEAS WILL BUILD TO AS HIGH AS 8 FEET WELL OFFSHORE. GMZ650-655-670-675-241730- /O.NEW.KMOB.SC.Y.0027.150524T1200Z-150525T0300Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 420 AM CDT SUN MAY 24 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 10 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM THIS MORNING TO 10 PM CDT THIS EVENING. * WINDS: 18 TO 23 KNOTS WITH FREQUENT HIGHER GUSTS. * SEAS: 6 TO 8 FEET WELL OFFSHORE THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
3 follow-up statements
347 WHUS74 KMOB 241213 AAA MWWMOB URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 713 AM CDT SUN MAY 24 2015 .A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM THROUGH UNTIL 10 PM THIS EVENING... .EAST TO SOUTHEAST WINDS WILL STRENGTHEN OVER THE MARINE AREA FROM THIS MORNING THROUGH MUCH OF THIS EVENING. PERIODS OF SUSTAINED WINDS 18 TO 23 KNOTS WITH HIGHER GUSTS ARE LIKELY. SEAS WILL BUILD THROUGH TODAY TO AS HIGH AS 8 FEET WELL OFFSHORE. GMZ650-655-670-675-242015- /O.CON.KMOB.SC.Y.0027.000000T0000Z-150525T0300Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 713 AM CDT SUN MAY 24 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING. * WINDS: 18 TO 23 KNOTS WITH FREQUENT HIGHER GUSTS. * SEAS: 6 TO 8 FEET WELL OFFSHORE THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
461 WHUS74 KMOB 241541 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1041 AM CDT SUN MAY 24 2015 .A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM THROUGH UNTIL 10 PM THIS EVENING... .EAST TO SOUTHEAST WINDS WILL STRENGTHEN TODAY OVER THE MARINE AREA . PERIODS OF SUSTAINED WINDS 18 TO 23 KNOTS WITH HIGHER GUSTS ARE LIKELY. SEAS WILL BUILD THROUGH TODAY TO AS HIGH AS 8 FEET WELL OFFSHORE. GMZ650-655-670-675-242345- /O.CON.KMOB.SC.Y.0027.000000T0000Z-150525T0300Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1041 AM CDT SUN MAY 24 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING. * WINDS: 18 TO 23 KNOTS WITH FREQUENT HIGHER GUSTS. * SEAS: 6 TO 8 FEET WELL OFFSHORE THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
095 WHUS74 KMOB 242048 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 348 PM CDT SUN MAY 24 2015 .A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM THROUGH UNTIL 10 PM THIS EVENING... .EAST TO SOUTHEAST WINDS WILL STRENGTHEN TODAY OVER THE MARINE AREA . PERIODS OF SUSTAINED WINDS 18 TO 23 KNOTS WITH HIGHER GUSTS ARE LIKELY. SEAS WILL BUILD THROUGH TODAY TO AS HIGH AS 8 FEET WELL OFFSHORE. GMZ650-655-670-675-250300- /O.CON.KMOB.SC.Y.0027.000000T0000Z-150525T0300Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 348 PM CDT SUN MAY 24 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING. * WINDS: 18 TO 23 KNOTS WITH FREQUENT HIGHER GUSTS. * SEAS: 6 TO 8 FEET WELL OFFSHORE THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at May 23, 11:40 PM CDT, 4 hours 40 minutes earlier.
Area forecast discussion, May 23, 11:40 PM CDT, 4 hours 40 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
1140 PM CDT SAT MAY 23 2015
.AVIATION...
24.06Z ISSUANCE...VFR CONDITIONS WILL PREVAIL THROUGH
SUNDAY MORNING. LOWER CLOUDS BASES WILL DEVELOP THROUGH THE LATE
MORNING ON SUNDAY AS MOISTURE LEVELS INCREASE. CHANCES FOR SCATTERED
SHOWERS AND THUNDERSTORMS WILL ALSO INCREASE WITH VCTS EXPECTED AT
ALL TERMINALS BY EARLY AFTERNOON. SOUTHERLY WINDS AROUND 10 KNOTS
TONIGHT WILL INCREASE TO AROUND 15 KNOTS SUNDAY AFTERNOON. /13
&&
.PREV DISCUSSION... /ISSUED 401 PM CDT SAT MAY 23 2015/
SHORT TERM...(TONIGHT THROUGH MONDAY NIGHT)..FOR TONIGHT THROUGH
SUNDAY...A SURFACE RIDGE OF HIGH PRESSURE
CONTINUES TO EXTEND FROM THE WESTERN ATLANTIC OCEAN AND EASTERN
SEABOARD TO THE EASTERN GULF OF MEXICO THIS AFTERNOON...WHILE AN
UPPER LEVEL RIDGE OF HIGH PRESSURE MEANWHILE STRETCHES FROM THE
EASTERN GULF TO THE WESTERN ATLANTIC. SUBSIDENCE ASSOCIATED WITH
HIGH PRESSURE HAS SURPRESSED CONVECTIVE DEVELOPMENT ACROSS THE
REGION THIS AFTERNOON...THOUGH VISIBLE SATELLITE IMAGERY HAS SHOWN
SOME CUMULUS WHICH HAS ATTEMPTED TO TOWER ALONG THE SEABREEZE THOUGH
WITH NOT MUCH LUCK. SURFACE OBSERVATIONS INDICATE THAT TEMPERATURES
HAVE WARMED INTO THE MID 80S TO AROUND 90 ACROSS THE FORECAST AREA
THIS AFTERNOON. DEWPOINTS WERE MUCH LOWER OVER INTERIOR AREAS TO THE
NORTH OF THE SEABREEZE...GENERALLY IN THE UPPER 50S TO LOWER 60S...
WHILE LOW LEVEL MOISTURE WAS INCREASING SOUTH OF THE SEABREEZE WITH
DEWPOINTS RISING INTO THE MID 60S TO AROUND 70.
SURFACE HIGH PRESSURE WILL CONTINUE TO REMAIN ORIENTED FROM THE
WESTERN ATLANTIC/EASTERN SEABOARD THROUGH THE EASTERN GULF TONIGHT
BEFORE MOVING SLOWLY EASTWARD DURING THE DAY SUNDAY. UPPER LEVEL
RIDGING WILL ALSO CONTINUE TO REMAIN INTACT OVER ITS CURRENT
POSITION OVERNIGHT BEFORE ALSO SLOWLY PROGRESSING EASTWARD SUNDAY.
SOUTHWEST FLOW ALOFT IS EXPECTED TO INCREASE ACROSS OUR FORECAST
AREA DURING THE DAY SUNDAY AS THE RIDGE AXIS MOVES EAST AND AS A
DEEP UPPER LEVEL TROUGH OVER THE ROCKY MOUNTAINS REGION SLOWLY MOVES
EASTWARD. LITTLE CHANGE TO THE OVERALL FORECAST REASONING TONIGHT.
WINDS BECOME LIGHT EASTERLY OVER INLAND AREAS TONIGHT...AND UPPER
RIDGE SHOULD SUPPRESS CONVECTION THROUGH THE EVENING. A FEW OF THE
SHORT RANGE/HI-RES MODELS HAVE SHOWN POTENTIAL FOR DEVELOPMENT OF
ISOLATED SHOWERS NEAR THE IMMEDIATE COAST AND THE OFFSHORE MARINE
ZONES LATE TONIGHT INTO EARLY SUNDAY MORNING ALONG NARROW AXIS OF
MOISTURE ALONG WEAK COASTAL BOUNDARY AND INCREASING SOUTHWEST UPPER
FLOW. WE WILL KEEP A SLIGHT CHANCE OF CONVECTION OVER THE COASTAL
ZONES AND ADJACENT MARINE ZONES AFTER MIDNIGHT. CONVECTION SHOULD
BECOME MORE SCATTERED IN COVERAGE ACROSS MUCH OF THE CWFA DURING THE
DAY SUNDAY UNDERNEATH MORE PRONOUNCED SOUTHWEST UPPER LOW AND
INCREASING BOUNDARY LAYER MOISTURE/PRECIPITABLE WATER VALUES BETWEEN
1.5 AND 1.7 INCHES. A FEW OF THE TYPICAL STRONGER AFTERNOON
STORMS COULD PRODUCE BRIEF STRONG AND GUSTY WINDS...FREQUENT
LIGHTNING AND HEAVY RAINFALL. AN ISOLATED/BRIEF MARGINALLY
SEVERE STORM CANNOT BE RULED OUT GIVEN AFTERNOON MLCAPE VALUES
APPROACHING 1500 J/KG. LOWS TONIGHT WILL RANGE FROM THE MID TO UPPER
60S INLAND TO THE LOWER 70S NEAR THE COAST. HIGHS SUNDAY WILL RANGE
FROM THE MID 80S TO AROUND 90. /21
SUNDAY NIGHT THROUGH MONDAY NIGHT...THE ENERGY FROM A DISORGANIZING
UPPER SYSTEM OVER THE DESERT SOUTHWEST MOVES NORTHEAST ACROSS THE
PLAINS...PUSHING AN UPPER RIDGE OVER THE EASTERN CONUS EASTWARD.
THIS ALLOWS THE ENERGY TO AFFECT MORE OF THE LOWER MISS RIVER VALLEY
AND SOUTHEASTERN CONUS. WITH THE SHIFTING OF THE UPPER RIDGE AND THE
ADDED UPPER ENERGY PASSING OVER/NEAR THE FA...THE CHANCE OF RAIN GOES
UP FOR THIS PERIOD OF THE FORECAST. THE BEST CHANCE IS EXPECTED TO BE
OVER NORTHWESTERN PORTIONS OF THE FA...CLOSER TO THE PASSING ENERGY.
WITH THE HIGHER POPS COMES A SMALLER DIURNAL TEMP RANGE...MAINLY FOR
NORTHWESTERN PORTIONS OF THE FA.
LOOKING AT THE CHANCE OF STRONG TO SEVERE...WITH ABUNDANT DAYTIME
HEATING EXPECTED MAINLY OVER THE EASTERN HALF OF THE
FA...THUNDERSTORMS COULD BECOME STRONG TO SEVERE. WIND-SHEAR IS
LIMITED AND UNIDIRECTIONAL...SO AM NOT EXPECTING SUPERCELLS.
BASICALLY LOOKS LIKE THE USUAL PULSE SEVERE SCENARIO...WITH STRONG
WINDS AND HAIL THE PRIMARY THREATS FOR ANY STORM THAT DOES BECOME
STRONG TO SEVERE.
LONG TERM...(TUESDAY ON)...TUESDAY THROUGH WEDNESDAY NIGHT...THE
LAST OF THE ENERGY FROM THE SOUTHWESTERN SYSTEM MOVES NORTHEAST OVER
THE MISS RIVER VALLEY TO OVER THE GREAT LAKES...LESSENING IT AFFECT
ON THE CHANCE OF RAIN OVER THE FA. IT DOES WEAKEN THE SURFACE RIDGE
STRETCHING WEST OVER THE SOUTHEASTERN STATES...AND THE MORE ORGANIZED
ONSHORE FLOW OVER THE LOWER MISS RIVER VALLEY AND SOUTHEASTERN CONUS.
WITH THE SLOW DECREASE IN THE CHANCE OF RAIN...BUT THE UPPER RIDGE
SHIFTING EAST...TEMPS MODERATE UPWARD A BIT. OVERNIGHT LOWS REMAIN A
BIT ABOVE SEASONAL...WITH DAYTIME HIGHS AROUND.
THURSDAY THROUGH SATURDAY...MORE UPPER ENERGY MOVES SOUTHEAST OVER
THE WESTERN CONUS...THEN BEGINS TO MEANDER EASTWARD OVER THE SOUTHERN
US ROCKIES AND CENTRAL PLAINS. THE UPPER RIDGE THAT HAS SHIFTED TO
OFF THE EAST COAST REMAINS PRETTY MUCH WHERE IT IS. THE ENERGY AS IT
IS. THE SURFACE RIDGE STRETCHING WEST OVER THE SOUTHEASTERN CONUS
REMAINS PRETTY MUCH AS IS...IN A WEAKENED...BUT PRESENT STATE. TEMPS
A BIT ABOVE SEASONAL...WITH ISOLATED AFTERNOON/EVENING TSRA.
AVIATION...
23.18Z TERMINAL FORECAST DISCUSSION...
A VFR FORECAST ARE FORECAST TO PREVAIL THROUGH THE NEXT 24 HOURS.
SCATTERED CU DECKS WITH BASES OF 5-6 KFT AGL WILL PERSIST THIS
AFTERNOON ALONG WITH HIGHER CLOUD DECKS. FOG POTENTIAL REMAINS LOW
TONIGHT THOUGH BRIEF MVFR VIS REDUCTIONS CANNOT BE ENTIRELY RULED
OUT OVER A FEW LOCATIONS. LOWER LEVEL CLOUD DECKS...POSSIBLY MVFR
COULD DEVELOP SUNDAY MORNING...BUT CONFIDENCE WAS LOW ENOUGH TO KEEP
OUT OF TAF/S ATTM. /21
MARINE...A RIDGE OF HIGH PRESSURE WILL BUILD FROM THE WESTERN
ATLANTIC TO THE NORTH CENTRAL GULF THROUGH EARLY NEXT WEEK.
SOUTHEASTERLY WINDS WILL CONTINUE TO INCREASE OVER THE MARINE AREA
THIS AFTERNOON AND EVENING...WITH MODERATE TO OCCASIONALLY STRONG
SOUTHEAST FLOW PREVAILING INTO TUESDAY. SMALL CRAFT SHOULD EXERCISE
CAUTION LATE TONIGHT THROUGH TUESDAY AS WIND SPEEDS INCREASE TO THE
15-20 KNOT RANGE OFFSHORE AND NEAR LOCAL BAYS/SOUNDS. SEAS WILL
INCREASE TO 4-6 FT WELL OFFSHORE SUNDAY THROUGH TUESDAY. /21
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 70 88 70 85 71 / 20 40 30 60 50
PENSACOLA 73 87 73 86 74 / 20 40 30 40 50
DESTIN 74 86 75 85 75 / 20 30 20 50 50
EVERGREEN 66 87 70 88 68 / 10 30 30 30 60
WAYNESBORO 66 86 70 81 68 / 10 40 50 60 60
CAMDEN 66 87 70 88 67 / 10 30 30 40 60
CRESTVIEW 67 90 68 89 70 / 20 30 30 40 60
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...HIGH RIP CURRENT RISK FROM SUNDAY MORNING THROUGH TUESDAY
AFTERNOON FOR LOWER BALDWIN-LOWER MOBILE.
FL...HIGH RIP CURRENT RISK FROM SUNDAY MORNING THROUGH TUESDAY
AFTERNOON FOR COASTAL ESCAMBIA-COASTAL OKALOOSA-COASTAL
SANTA ROSA.
MS...NONE.
GM...NONE.
&&Hazardous weather outlook, May 23, 11:00 PM CDT, 5 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 1100 PM CDT SAT MAY 23 2015 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-241445- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 1100 PM CDT SAT MAY 23 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TONIGHT THERE WILL BE A MODERATE RISK OF DANGEROUS RIP CURRENTS ALONG THE BEACHES OF ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A HIGH RIP CURRENT RISK OF DANGEROUS RIP CURRENTS ALONG THE BEACHES OF ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE SUNDAY THROUGH TUESDAY. SCATTERED TO NUMEROUS MAINLY AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS ARE EXPECTED SUNDAY THROUGH EARLY NEXT WEEK. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED BUT SOME STORMS COULD BRING STRONG GUSTY WINDS...FREQUENT LIGHTNING...AND LOCALLY HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. GMZ630>635-650-655-670-675-241445- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1100 PM CDT SAT MAY 23 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TONIGHT SMALL CRAFT SHOULD EXERCISE CAUTION ACROSS PORTIONS OF THE MARINE AREA TONIGHT DUE TO INCREASING SOUTHEAST WINDS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SMALL CRAFT SHOULD EXERCISE CAUTION SUNDAY THROUGH TUESDAY AS MODERATE TO OCCASIONALLY STRONG SOUTHEAST WINDS PREVAIL OVER THE MARINE AREA. SCATTERED TO NUMEROUS MAINLY AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS WILL DEVELOP SUNDAY THROUGH EARLY NEXT WEEK. SOME STORMS COULD PRODUCE STRONG GUSTY WINDS...LOCALLY HIGHER WAVES... FREQUENT LIGHTNING...AND LOCALLY HEAVY RAINFALL WHICH COULD REDUCE THE VISIBILITY TO BELOW 1 MILE.
Nearby
Small Craft Advisories in Alabama, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.